[Hypogammaglobulinemia with a clinical course similar to that of drug-induced hypersensitivity syndrome].
Аннотация
A 30-year-old man consulted a local hospital because of upper abdominal pain and tarry stool and was admitted because of duodenal ulcer and hepatic dysfunction. On the fifth hospital day, he developed fever and erythema on the upper body. Liver biopsy demonstrated giant cell hepatitis, and interferon alpha was therefore administered. Liver function improved, though total bilirubin increased to 22.3 mg/dl. The eruption and fever improved in the 3rd hospital week, deteriorated again in the 5th hospital week, and then improved again in the 8th hospital week. Thereafter, he was transferred to our hospital for detailed examination of atypical lymphocytosis, lymphopenia, and hypogammaglobulinemia. Many lymph nodes measuring about 1 cm were detected by palpation. After admission to our hospital, lymphoadenopathy and fever improved. We measured the level of HHV-6 antibody since the clinical course was similar to that of drug-induced hypersensitivity syndrome (DIHS). HHV-6 IgG was x2,560, although it had been x160 at the previous hospital. The clinical course appeared similar to that of DIHS, but drugs known to cause DIHS had not been administered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.